Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 13, NWS Paducah, KY

January 29, 2013Johnson County, Pope County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at Jan 29, 2013, 10:29 PM CST for Johnson County, Pope County, Illinois. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 29, 2013, 10:29 PM CST (04:29 UTC)
Expired
Jan 29, 2013, 11:00 PM CST
In force
31 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Johnson County, IL, Pope County, IL

The radar

The Paducah radar (KPAH), 45 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 7:13 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 345 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
345 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WUUS53 KPAH 300429
SVRPAH
ILC087-151-300500-
/O.NEW.KPAH.SV.W.0013.130130T0429Z-130130T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1029 PM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JOHNSON COUNTY IN SOUTHERN ILLINOIS...
  POPE COUNTY IN SOUTHERN ILLINOIS...

* UNTIL 1100 PM CST.

* AT 1025 PM CST...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST
  OF CARRIERS MILLS TO 7 MILES NORTHEAST OF VIENNA TO 5 MILES SOUTH
  OF VIENNA...MOVING EAST AT 40 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  DIXON SPRINGS...GOLCONDA AND EDDYVILLE.

THIS LINE OF SEVERE THUNDERSTORMS MAY PRODUCE BRIEF...SHORT LIVED
TORNADOES WITH LITTLE OR NO ADVANCE WARNING. BE PREPARED TO SEEK
SHELTER SHOULD A TORNADO BE OBSERVED...OR IF THERE IS AN UPGRADE TO A
TORNADO WARNING FOR YOUR AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND WESTERN KENTUCKY AND SOUTHEAST
MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CST
WEDNESDAY MORNING FOR SOUTHWEST INDIANA AND WESTERN KENTUCKY.

LAT...LON 3733 8890 3749 8889 3759 8873 3760 8841
      3757 8841 3733 8850
TIME...MOT...LOC 0430Z 266DEG 34KT 3759 8864 3750 8876
          3734 8883
WIND...HAIL 60MPH <.50IN

$$
1 follow-up statement
292 
WWUS53 KPAH 300445
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1045 PM CST TUE JAN 29 2013

ILC087-151-300500-
/O.CON.KPAH.SV.W.0013.000000T0000Z-130130T0500Z/
JOHNSON IL-POPE IL-
1045 PM CST TUE JAN 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR POPE AND
SOUTHEASTERN JOHNSON COUNTIES IN SOUTHERN ILLINOIS UNTIL 1100 PM
CST...

AT 1043 PM CST...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF
CARRIERS MILLS TO 7 MILES NORTH OF DIXON SPRINGS TO DIXON SPRINGS...
MOVING EAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3734 8889 3746 8884 3759 8873 3760 8841
      3757 8841 3733 8850
TIME...MOT...LOC 0445Z 266DEG 34KT 3760 8846 3748 8863
          3735 8865
WIND...HAIL 60MPH <.50IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 8:30 PM CST, 1 hour 59 minutes earlier.

Area forecast discussion, Jan 29, 8:30 PM CST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
830 PM CST TUE JAN 29 2013

.UPDATE...
ISSUED AT 830 PM CST TUE JAN 29 2013

SEVERE SQUALL LINE WAS BEGINNING TO TAKE SHAPE OVER SE MISSOURI AS
OF 0215Z. SOME WIND DAMAGE WAS REPORTED IN THE OZARK FOOTHILLS NEAR
DONIPHAN...AND KFAM REPORTED A WIND GUST TO 49 KNOTS ABOUT 02Z.

RUC MODEL INDICATES 850 MB WINDS HAVE INCREASED TO NEAR 70 KNOTS AS
EXPECTED OVER SE MISSOURI...AND THIS LOW LEVEL JET WILL SHIFT ACROSS
THE LOWER OHIO VALLEY AROUND 06Z. FORECAST IS BASICALLY ON TRACK.
SQUALL LINE WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL CONTINUE
QUICKLY EAST ACROSS THE FORECAST AREA OVERNIGHT...EXITING TO THE
EAST OF OUR FORECAST AREA BY 10Z.

IT HAS BEEN NOTED THAT SURFACE WINDS HAVE BACKED INTO THE SOUTHEAST
THIS EVENING...ENHANCING LOW LEVEL HELICITY AND CORRESPONDING
TORNADO POTENTIAL.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
ISSUED AT 302 PM CST TUE JAN 29 2013

SEVERE CONVECTIVE POTENTIAL IS THE MAIN CONCERN FOR TONIGHT. LOW
LEVEL JET IS ONLY JUST GETTING CRANKED UP THIS AFTERNOON. 850 MB
WINDS ARE FORECAST BY NEARLY ALL MODELS TO INCREASE TO 70 TO 80
KNOTS OVER SE MISSOURI THIS EVENING. THE LOW LEVEL JET WILL THEN
SHIFT EAST ACROSS THE LOWER OHIO VALLEY AROUND 06Z. THIS IS ABOUT
AS STRONG AS LOW LEVEL WIND FIELDS GET AROUND THIS AREA. ABOUT THE
SAME TIME THE LOW LEVEL JET DEVELOPS THIS EVENING...SLIGHTLY
BETTER MOISTURE AND INSTABILITY WILL SURGE NORTH FROM ARKANSAS.
THE ENVIRONMENT WILL BE FAVORABLE FOR SOME INTENSIFICATION OF THE
ONGOING ACTIVITY OVER WESTERN MISSOURI AS IT REACHES OUR AREA. SPC
DAY 1 OUTLOOK CONTAINS MORE DETAILS ON SPECIFIC EVOLUTION OF THE
STORMS AND POTENTIAL STORM STRUCTURES. SPS AND HWO BOTH CONTAIN A
SYNOPSIS OF THE SEVERE WEATHER TIMING AND POTENTIAL HAZARDS.

THE PROGRESSIVE NATURE OF THE SYSTEM SHOULD LIMIT RAINFALL
POTENTIAL TO MAINLY UNDER 2 INCHES. RAINFALL RATES WILL BE LOCALLY
VERY HEAVY...WHICH COULD LEAD TO ISOLATED FLOODING PROBLEMS IN THE
TYPICAL POOR DRAINAGE AREAS. THIS WILL BE HANDLED IN ADVISORY AND
STATEMENT PRODUCTS.

GRADIENT WINDS WILL REMAIN A CONCERN. PLENTY OF BREAKS IN THE
OVERCAST HAVE DEVELOPED OVER SOUTHERN ILLINOIS EXTENDING SOUTH
DOWN THE MISSISSIPPI VALLEY. THE INCREASED SOLAR HEATING HAS
CAUSED SOME MIXING DOWN OF STRONGER WINDS...WITH A PEAK WIND OF 39
KNOTS AT KCGI EARLY THIS AFTERNOON. AS THE LOW LEVEL JET DEVELOPS
THIS EVENING...EXPECT SURFACE GUSTS TO REMAIN NEAR ADVISORY
CRITERIA.

THE COLD FRONT WILL SWEEP EAST ACROSS THE KPAH/KEVV AREAS IN THE
06Z TO 09Z TIME FRAME...EXITING OUR AREA BY 12Z. MUCH STEEPER LOW
LEVEL LAPSE RATES AND STRONGER MIXING WILL OCCUR BEHIND THE FRONT.
THIS WILL MAXIMIZE WIND GUST POTENTIAL. WILL ALLOW THE WIND
ADVISORY TO CONTINUE INTO WEDNESDAY...EVEN THOUGH LOW LEVEL WIND
SPEEDS APPEAR VERY MARGINAL FOR AN ADVISORY BEHIND THE FRONT.

TEMPS WILL FALL SLOWLY ON WEDNESDAY BEHIND THE FRONT. SOME
LINGERING RAIN IS POSSIBLE...MAINLY IN THE MORNING. THE COLD AIR
WILL CONTINUE TO INFILTRATE THE AREA WEDNESDAY NIGHT...WITH TEMPS
RETURNING TO NEAR NORMAL LEVELS. PARTIAL CLEARING IS EXPECTED
WEDNESDAY NIGHT...AND WINDS WILL REMAIN RATHER GUSTY.

.LONG TERM /THURSDAY THROUGH TUESDAY/...
ISSUED AT 316 PM CST TUE JAN 29 2013

A MOISTURE STARVED SECONDARY COLD FRONT WILL MOVE THROUGH THE QUAD
STATE REGION THURSDAY AFTERNOON AND EVENING. MOST OF THE MODELS DO
NOT GENERATE ENOUGH LIFT OR MOISTURE FOR MUCH IN THE WAY OF PRECIP
UNTIL THE FRONT CLEARS THE AREA. HOWEVER...WILL LEAVE A SMALL
MENTION OF SOME VERY LIGHT SNOW OVER NWRN KY AND SW IN JUST IN CASE.
SHOULD BE LITTLE TO NO IMPACTS THO...

A RATHER IMPRESSIVE BUT SHORT LIVED COLD BLAST WILL OCCUR ON
THURSDAY NIGHT AND FRIDAY...AS 850 MB TEMPS FALL TO BETWEEN MINUS 8
AND MINUS 15...DEPENDING ON MODEL OF CHOICE. SURFACE HIGHS ARE
LIKELY TO REMAIN MAINLY IN THE 20S ON FRIDAY...EVEN WITH FULL SUN.
MORNING LOWS WILL BEGIN IN THE TEENS FOR THE MOST PART.

RETURN FLOW OF MILDER AIR WILL OCCUR ON FRIDAY NIGHT...BEFORE A
RELATIVELY WEAK COLD FRONT PASSES ON SATURDAY. THIS MAY BRING SOME
SCT LIGHT RAINS TO S AREAS...WITH LIGHT RAIN OR SNOW POSSIBLE
FARTHER N/E...ESP SW IN AND THE NRN PENNYRILE OF WRN KY. THE DRIER
AIR FOLLOWING THIS SYSTEM SUNDAY WILL NOT BE OF CANADIAN
ORIGIN...HENCE NOT NEARLY AS COLD AS THE THU/FRI AIR.

&&

.AVIATION...
ISSUED AT 642 PM CST TUE JAN 29 2013

SHOWERS AND STORMS WILL OVERSPREAD THE TAF SITES THIS EVENING. HIGH
WIND GUSTS AND HEAVY RAIN WILL ACCOMPANY THESE STORMS. AREAS OF
LIGHT SHOWERS DEVELOPED WELL AHEAD OF THE MAIN AREA OF STORMS...AND
THESE WILL CONTINUE TO AFFECT KCGI. THE COLD FRONT RESPONSIBLE FOR
THE STORMS WILL CROSS THE TAF SITES IN THE 08Z TO 11Z TIME
FRAME...FOLLOWED BY A WIND SHIFT TO THE SOUTHWEST. RAIN AND STORMS
WILL END WITH THE PASSAGE OF THE FRONT. CONDITIONS WILL BE IFR IN
SCATTERED THUNDERSTORMS TONIGHT...OTHERWISE MVFR TO VFR CONDITIONS
ARE FORECAST THROUGH THE PERIOD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR KYZ001>006.

     WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR KYZ007>022.

MO...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR MOZ076-086-087-100-
     107>112-114.

IL...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR ILZ075-076-080>082-
     084>086-088>090-092>094.

     WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR ILZ077-078-083-087-
     091.

IN...WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR INZ081-082-085>088.

&&

SHORT TERM...MY
LONG TERM....GM
AVIATION...GM/MY
Hazardous weather outlook, Jan 29, 10:26 PM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1026 PM CST TUE JAN 29 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-310430-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1026 PM CST TUE JAN 29 2013

...SEVERE WEATHER OUTBREAK WILL CONTINUE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

TORNADO WATCHES HAVE BEEN ISSUED FOR SOUTHERN ILLINOIS...WESTERN
KENTUCKY...SOUTHWEST INDIANA...AND MOST OF SOUTHEAST MISSOURI
TONIGHT. A LINE OF SEVERE THUNDERSTORMS OVER SOUTHERN ILLINOIS AND
SOUTHEAST MISSOURI WILL ACCELERATE EASTWARD ACROSS WESTERN
KENTUCKY AND SOUTHWEST INDIANA OVERNIGHT.

THIS LINE OF STORMS WILL MAINTAIN A HIGH POTENTIAL FOR WIDESPREAD
DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAINFALL MAY CAUSE
ISOLATED FLOODING OF POOR DRAINAGE AREAS.

STRONG SOUTHERLY WINDS IN ADVANCE OF THE STORMS MAY GUST TO 45
MPH AT TIMES. A WIND ADVISORY IS IN EFFECT. REFER TO THE WIND
ADVISORY PRODUCT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF WEDNESDAY. WEST
WINDS BEHIND THE FRONT MAY GUST TO AROUND 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN REQUESTED.

MY

In the hours before

Local storm report, Jan 29, 10:07 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1007 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND GST     SIKESTON                36.88N 89.58W
01/29/2013  E60 MPH          SCOTT              MO   TRAINED SPOTTER

            POWER OUTAGES REPORTED.

&&

SMITTY
Local storm report, Jan 29, 10:09 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1009 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     POPLAR BLUFF            36.76N 90.41W
01/29/2013                   BUTLER             MO   EMERGENCY MNGR

            ROOF BLOWN ONTO POWER LINE NEAR HWY WW OR DITCH ROAD.
            DUMPSTER BLOWN ACROSS ROADWAY.

&&

SMITTY
Local storm report, Jan 29, 10:21 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1021 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND GST     5 S WEST FRANKFORT      37.83N 88.93W
01/29/2013  E70 MPH          WILLIAMSON         IL   TRAINED SPOTTER

&&

SMITTY
Local storm report, Jan 29, 10:22 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1022 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     LILBOURN                36.59N 89.61W
01/29/2013                   NEW MADRID         MO   EMERGENCY MNGR

            MOBILE HOME BLOWN OVER. NO ONE INSIDE.

&&

SMITTY
Local storm report, Jan 29, 10:24 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1024 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     GALATIA                 37.84N 88.61W
01/29/2013                   SALINE             IL   LAW ENFORCEMENT

            *** 1 INJ *** NUMEROUS TREES DOWN WITHIN THE COMMUNITY.
            ONE PERSON INJURED. REPORTED BY SALINE COUNTY 911.

&&

SMITTY
Local storm report, Jan 29, 10:27 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1027 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     LILBOURN                36.59N 89.61W
01/29/2013                   NEW MADRID         MO   EMERGENCY MNGR

            MOBILE HOME BLOWN OVER. NO ONE INSIDE. NEARBY BUSINESS
            HAD THE ROOF BLOWN OFF.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 8:46 PM CSTSevere Thunderstorm WarningPAHJackson, Jefferson, Perry29 min
Jan 29, 8:59 PM CSTSevere Thunderstorm WarningPAHAlexander, Union46 min
Jan 29, 9:08 PM CSTTornado WarningPAHJackson37 min
Jan 29, 9:13 PM CSTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Perry, Union, Williamson32 min
Jan 29, 9:14 PM CSTTornado WarningPAHUnion31 min
Jan 29, 9:24 PM CSTTornado WarningPAHFranklin, Jefferson, Perry36 min
Jan 29, 9:27 PM CSTTornado WarningPAHAlexander, Pulaski33 min
Jan 29, 9:38 PM CSTTornado WarningPAHFranklin, Jackson, Williamson37 min
Jan 29, 9:43 PM CSTSevere Thunderstorm WarningPAHFranklin, Hamilton, Jackson, Jefferson, Wayne, Williamson32 min
Jan 29, 9:43 PM CSTTornado WarningPAHJohnson, Union47 min
Jan 29, 9:48 PM CSTSevere Thunderstorm WarningPAHAlexander, Johnson, Pulaski27 min
Jan 29, 10:02 PM CSTSevere Thunderstorm WarningPAHEdwards, Franklin, Hamilton, Jefferson, Saline, Wayne and 2 more28 min
Jan 29, 10:07 PM CSTTornado WarningPAHSaline, Williamson23 min
Jan 29, 10:14 PM CSTSevere Thunderstorm WarningPAHAlexander, Johnson, Massac, Pulaski31 min
Jan 29, 10:26 PM CSTSevere Thunderstorm WarningPAHEdwards, Gallatin, Hamilton, Saline, Wabash, Wayne and 2 more34 min
Jan 29, 10:43 PM CSTSevere Thunderstorm WarningPAHMassac, Pope47 min
Jan 29, 10:46 PM CSTSevere Thunderstorm WarningPAHEdwards, Gallatin, Saline, Wabash, White29 min
Jan 29, 10:57 PM CSTSevere Thunderstorm WarningPAHHardin, Pope48 min
Jan 29, 11:02 PM CSTTornado WarningPAHWabash28 min
Jan 29, 11:05 PM CSTTornado WarningPAHMassac25 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.